# SDR ASOA2013061903835

- Difficulty date: May 20, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,990 hours, 7,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669.4-720.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT FROM BS 669.4 TO 720.85 CORRODED.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW  SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-800-801.   FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343, REV D.
